Article
Block Convergence of Series in Topological Vector Spaces
Authors
and
Abstract
A block convergence of a series is the convergence of a subsequence of the sequence of partial sums of the series. Generalized bases are studied in this article, based on this type of convergence.
Keywords
Schauder basis, Block basic sequence, Topological Vector Space
Citation
Loganathan, S. & Moorthy, C. G. (2016). Block convergence of series in topological vector spaces. Journal of Analysis & Number Theory, 4(1), 61–69. https://doi.org/10.18576/jant/040109
S. Loganathan and C. G. Moorthy, “Block convergence of series in topological vector spaces,” Journal of Analysis & Number Theory, vol. 4, no. 1, pp. 61–69, 2016, doi: 10.18576/jant/040109.
Loganathan S, Moorthy CG. Block convergence of series in topological vector spaces. Journal of Analysis & Number Theory. 2016;4(1):61–69. doi:10.18576/jant/040109.
Loganathan, S. and Moorthy, C. G. (2016), ‘Block convergence of series in topological vector spaces’, Journal of Analysis & Number Theory, 4(1), pp. 61–69. Available at: https://doi.org/10.18576/jant/040109.
Loganathan, S., and C. Ganesa Moorthy. “Block Convergence of Series in Topological Vector Spaces.” Journal of Analysis & Number Theory, vol. 4, no. 1, 2016, pp. 61–69. https://doi.org/10.18576/jant/040109.
Loganathan, S., and C. Ganesa Moorthy. “Block Convergence of Series in Topological Vector Spaces.” Journal of Analysis & Number Theory 4, no. 1 (2016): 61–69. https://doi.org/10.18576/jant/040109.
Export citation
Published by: Engineering Journals


